# SDR Q2SA20170513382

- Difficulty date: May 13, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 26,548 hours, 2,724 cycles
- Engine: Ge GE90115B
- Engine time: 26,548 hours, 2,724 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Separated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INDICATED A VIBRATION OF 5.2 AFTER TAKE OFF AIRFRAME VIBRATION WAS FELT UNTIL POWER PULLED BACK. VIBRATION REMAINED AT 4.6 UNTIL ENGINE SHUT DOWN. AIRCRAFT DIVERTED.  AIRCRAFT GROUNDED. ENGINE REMOVED AND REPLACED.  LEAK CHECKED SATISFACTORY. OPERATIONAL CHECKED SATISFACTORY IAW AMM 71-00-02.  ENG FAILURE DUE TO LPT BLADE STAGE 6 SEPARATED PER SHOP FINDINGS. PN 2115M61G05, SN M61907093.
